MURAL - Maynooth University Research Archive Library

    New connected sums with positive Ricci curvature

    Wraith, David (2007) New connected sums with positive Ricci curvature. Annals of Global Analysis and Geometry, 32 (4). pp. 343-360. ISSN 0232-704X

    Download (240kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We construct a new infinite family of Ricci positive manifolds, generalising a well-known result of Sha and Yang.

    Item Type: Article
    Additional Information: Cite this article as: Wraith, D.J. Ann Glob Anal Geom (2007) 32: 343.
    Keywords: Positive Ricci curvature; Connected sums; Surgery;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10074
    Identification Number:
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 15:28
    Journal or Publication Title: Annals of Global Analysis and Geometry
    Publisher: Springer Verlag
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads